# SDR IPXA09555035

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 WHILE WORKING NRC 794235 FOUND THE BS 660 FRAME STRINGER 14 RT TO BE MISSING A STRINGER CLIP.  FABRICATED AND INSTALLED NEW STRINGER CLIP IAW ER 09-1577.
